Academic Journals Database
Disseminating quality controlled scientific knowledge

Optimal Policy and Simple Algorithm for a Deteriorated Multi-Item EOQ Problem

Author(s): Bin Zhang | Xiayang Wang

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 01;
Issue: 02;
Start page: 46;
Date: 2011;
Original page

Keywords: Inventory | EOQ | Deterioration | Multi-item

This paper considers a deteriorated multi-item economic order quantity (EOQ) problem, which has been studied in literature, but the algorithms used in the literature are limited. In this paper, we explore the optimal policy of this inventory problem by analyzing the structural properties of the model, and introduce a simple algorithm for generating the optimal solution to this problem. Numerical results are reported to show effi-cacy of the proposed method.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona